Correction to : “Linear fractional transformations of continued fractions with bounded partial quotients”
Journal de Théorie des Nombres de Bordeaux, Volume 15 (2003) no. 3, pp. 741-743.

We fill a gap in the proof of a theorem of our paper cited in the title.

Nous comblons un trou dans la démonstration d'un théorème de notre article cité dans le titre.

@article{JTNB_2003__15_3_741_0,
     author = {Jeffrey C. Lagarias and Jeffrey O. Shallit},
     title = {Correction to : {{\textquotedblleft}Linear} fractional transformations of continued fractions with bounded partial quotients{\textquotedblright}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {741--743},
     publisher = {Universit\'e Bordeaux I},
     volume = {15},
     number = {3},
     year = {2003},
     doi = {10.5802/jtnb.424},
     zbl = {1071.11509},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.424/}
}
TY  - JOUR
TI  - Correction to : “Linear fractional transformations of continued fractions with bounded partial quotients”
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2003
DA  - 2003///
SP  - 741
EP  - 743
VL  - 15
IS  - 3
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.424/
UR  - https://zbmath.org/?q=an%3A1071.11509
UR  - https://doi.org/10.5802/jtnb.424
DO  - 10.5802/jtnb.424
LA  - en
ID  - JTNB_2003__15_3_741_0
ER  - 
%0 Journal Article
%T Correction to : “Linear fractional transformations of continued fractions with bounded partial quotients”
%J Journal de Théorie des Nombres de Bordeaux
%D 2003
%P 741-743
%V 15
%N 3
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.424
%R 10.5802/jtnb.424
%G en
%F JTNB_2003__15_3_741_0
Jeffrey C. Lagarias; Jeffrey O. Shallit. Correction to : “Linear fractional transformations of continued fractions with bounded partial quotients”. Journal de Théorie des Nombres de Bordeaux, Volume 15 (2003) no. 3, pp. 741-743. doi : 10.5802/jtnb.424. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.424/

[1] J.C. Lagarias, J.O. Shallit, Linear Fractional Transformations of Continued Fractions with Bounded Partial Quotients. J. Théor. Nombres Bordeaux 9 (1997), 267-279. | Numdam | MR | Zbl

Cited by Sources: